Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 23.

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Cogolludo Agustín , José Ignacio (2003) Braid monodromy and topology of plane curves. Duke mathematical journal , 118 (2). pp. 261-278. ISSN 0012-7094

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Cogolludo Agustín , José Ignacio (2007) Effective invariants of braid monodromy. Transactions of the American Mathematical Society, 359 (1). pp. 165-183. ISSN 0002-9947

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Cogolludo Austín , José Ignacio (2004) Essential coordinate components of characteristic varieties. Mathematical Proceedings of the Cambridge Philosophical Society, 136 (2). pp. 287-299. ISSN 1469-8064

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Cogolludo Agustín , José Ignacio and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2000) Fundamental group of plane curves and related invariants. In Contribuciones matemáticas: libro-homenaje al profesor D. Joaquín Arregui Fernández. Editorial Complutense, Madrid, pp. 77-104. ISBN 84-7491-581-3

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Cogolludo Agustín , José Ignacio and Marco Buzunáriz, Miguel ángel (2006) Invariants of combinatorial line arrangements and Rybnikov's example. In Singularity theory and its applications. Advanced studies in pure mathematics (43). Mathematical Society of Japan, Japan, pp. 1-34. ISBN 9784931469327

Artal Bartolo, Enrique and Cogolludo Agustín , José Ignacio and Melle Hernández, Alejandro (2012) John Willard Milnor, 1962 Fields Medal. (Spanish: John Willard Milnor, Medalla Fields 1962). La Gaceta de la Real Sociedad Matemática Española, 15 (3). pp. 575-587. ISSN 1138-8927

Melle Hernández, Alejandro and Artal Bartolo, Enrique and Luengo Velasco, Ignacio (2000) Milnor number at infinity, topology and Newton boundary of a polynomial function. Mathematische Zeitschrift, 233 . pp. 679-696. ISSN 0025-5874

Melle Hernández, Alejandro and Fenrnández de Bobadilla de Olazabál, Javier José and Luengo Velasco, Ignacio and Artal Bartolo, Enrique (2010) Milnor number of weighted-Lê-Yomdin singularities. IMRN. International Mathematics Research Notices (22). pp. 4301-4318. ISSN 1687-0247

Melle Hernández, Alejandro and Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio (2002) Monodromy conjecture for some surface singularities. Annales Scientifiques de l'École Normale Supérieure. Quatrième Série, 35 (4). pp. 605-640. ISSN 0012-9593

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Melle Hernández, Alejandro (2010) On a conjecture by A. Durfee. In Real and complex singularities. London Mathematical Society Lecture Note Series (380). Cambridge University Press, Cambridge, pp. 1-16. ISBN 978-0-521-16969-1

Melle Hernández, Alejandro and Artal Bartolo, Enrique and Luengo Velasco, Ignacio (2000) On a conjecture o f W. Veys. Mathematische Annalen, 317 (2). pp. 325-327. ISSN 0025-5831

Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio (1994) On polynomials whose fibers are irreducible with no critical points. Mathematische Annalen, 299 (1). pp. 477-490. ISSN 0025-5831

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Cogolludo Agustín , José Ignacio (2002) On sextic curves with big Milnor number. In Trends in Singularities. Birkhäuser Basel, USA, pp. 1-29. ISBN 978-3-0348-9461-6

Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2008) On the Log-Canonical Threshold for Germs of Plane Curves. In Singularities I: Algebraic and Analytic Aspects. American Mathematical Society , Cuernavaca, México, pp. 1-14. ISBN 978-0-8218-4458-8

Artal Bartolo, Enrique and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2000) On the topology of a generic fibre of a polynomial function. Communications in Algebra, 28 (4). pp. 1767-1787. ISSN 0092-7872

Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2011) On ν-quasi-ordinary power series: factorization, Newton trees and resultants. In Topology of algebraic varieties and singularities. Contemporary Mathematics (538). American Mathematical Society, Providence, pp. 321-343. ISBN 978-0-8218-4890-6

Melle Hernández, Alejandro and Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio (2005) Quasi-Ordinary power series and their Zeta functions. Memoirs of the American Mathematical Society , 178 (841). VI-85. ISSN 1947-6221

Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2013) Quasi-ordinary singularities and Newton trees. Moscow Mathematical Journal , 13 (3). pp. 365-398. ISSN 1609-3321

Artal Bartolo, Enrique and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2006) Superisolated Surface Singularities. In Singularities and computer algebra. London Mathematical Society Lecture Note Series (324). Cambridge University Press, Cambridge, pp. 13-39. ISBN 9780521683098

Artal Bartolo, Enrique and Cassou-Noguès, Pierrette and Luengo Velasco, Ignacio and Melle Hernández, Alejandro (2002) The Denef-Loeser zeta function is not a topological invariant. Journal of the London Mathematical Society. Second Series, 65 (1). pp. 45-54. ISSN 0024-6107

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Cogolludo Agustín , José Ignacio and Escario Gil, Mario and Fernández de Bobadilla de Olarzábal, Javier José and Luengo Velasco, Ignacio and Melle Hernández, Alejandro Topological and arithmetical properties of rational plane curves. In Contribuciones matemáticas: homenaje al profesor Enrique Outerelo Domínguez. Editorial Complutense, Madrid, pp. 223-242. ISBN 84-7491-767-0

Artal Bartolo, Enrique and Carmona Ruber, Jorge and Cogolludo Agustín , José Ignacio and Marcos Buzunáriz, Miguel Ángel (2005) Topology and combinatorics of real line arrangements. Compositio Mathematica, 141 (6). pp. 1578-1588. ISSN 0010-437X

Artal Bartolo, Enrique and Carmona Ruber, Jorge (1998) Zariski pairs, fundamental groups and Alexander polynomials. Journal of the mathematical society of japan, 50 (3). pp. 521-543. ISSN 0025-5645

This list was generated on Mon Jul 28 03:05:39 2014 CEST.